zbMATH — the first resource for mathematics

Propriétés ergodiques des mesures de Sinaï. (French) Zbl 0561.58037
The author considers a compact Riemannian manifold M without boundary and a \(C^ 1\)-diffeomorphism \(f: M\to M\) with Hölder-continuous tangential maps. The main result of the paper shows that for an invariant measure m for which the subspace \(E^ 0(x)\) corresponding to the characteristic exponent 0 reduces to \(\{\) \(0\}^ a.\)s., the absolute continuity of m with respect to the unstable foliation is equivalent to the Pesin formula: \(h(m)=\int \sum \lambda^+_ i(x)\dim E^ i(x)dm(x)\). Such a measure the author calls a Sinai measure. Partial results are due to Ya. B. Pesin [Usp. Mat. Nauk 32, No.4(196), 55-112 (1977; Zbl 0359.58010)] and D. Ruelle [Bol. Soc. Bras. Mat. 9, 83-87 (1978; Zbl 0432.58013)]. Various applications and related results for Sinai measures m are given. Among them it is shown that the set of generic points for m has positive Lebesgue measure if m is ergodic and that (M,f,m) is Bernoulli if the system is totally ergodic.
Reviewer: M.Denker

37D99 Dynamical systems with hyperbolic behavior
28D05 Measure-preserving transformations
Full Text: DOI Numdam EuDML
[1] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms,Lect. Notes in Math.,470. Springer Verlag (1975). · Zbl 0308.28010
[2] D. Capocaccia, A definition of Gibbs state for a compact set withZ v action,Commun. Math. Phys.,48 (1976), 85–88. · doi:10.1007/BF01609413
[3] A. Fathi, M. Herman, J. C. Yoccoz, A proof of Pesin’s stable manifold theorem,in Geometric Dynamics,Lect. Notes in Math.,1007, Springer Verlag (1983), 177–215. · Zbl 0532.58012 · doi:10.1007/BFb0061417
[4] A. Katok, J. M. Strelcyn,Invariant manifolds for smooth maps with singularities, part II: Absolute continuity, prépublication (1981).
[5] A. N. Kolmogorov, On the entropy per time unit as a metric invariant of automorphisms,Dokl. Akad. Nauk SSSR,124 (1959), 754–755. · Zbl 0086.10101
[6] F. Ledrappier, Sur la condition de Bernoulli faible et ses applications,in Théorie ergodique, Rennes 73/74,Lect. Notes in Math.,532, Springer Verlag (1976), 152–159. · doi:10.1007/BFb0080178
[7] F. Ledrappier, Propriétés ergodiques des mesures de Sinaï,C. r. Acad. Sci. Paris,294 (1982), 593–595. · Zbl 0513.58030
[8] F. Ledrappier, J. M. Strelcyn, A proof of the estimation from below in Pesin entropy formula,Ergod. Th. and Dynam. Syst.,2 (1982), 203–219. · Zbl 0533.58022
[9] R. Mañé, A proof of Pesin’s formula,Ergod. Th. and Dynam. Syst.,1 (1981), 95–102. · Zbl 0489.58018
[10] D. S. Ornstein,Ergodic Theory, Randomness and Dynamical Systems, Yale University Press (1974).
[11] V. I. Oseledeč, The multiplicative ergodic theorem. The Lyapunov characteristic numbers of dynamical systems,Trans. Mosc. Math. Soc.,19 (1968), 197–231.
[12] Ya. B. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory,Russian Math. Surveys,32:4 (1977), 55–114. · Zbl 0383.58011 · doi:10.1070/RM1977v032n04ABEH001639
[13] Ya. B. Pesin, Families of invariant manifolds corresponding to non-zero characteristic exponents,Math. of the USSR Izvestija,10 (1978), 1261–1305. · Zbl 0383.58012 · doi:10.1070/IM1976v010n06ABEH001835
[14] M. Ratner, Anosov flows are also Bernoullian,Israël J. Math.,17 (1974), 380–391. · Zbl 0304.28011 · doi:10.1007/BF02757140
[15] D. Ruelle,Thermodynamic formalism, Addison-Wesley (1978). · Zbl 0401.28016
[16] D. Ruelle, An inequality for the entropy of differentiable maps,Bol. Soc. Bras. Math.,9 (1978), 83–87. · Zbl 0432.58013 · doi:10.1007/BF02584795
[17] D. Ruelle, Sensitive dependence on initial conditions and turbulent behavior of dynamical systems,Ann. New York Acad. Sci.,316 (1979), 408–416. · Zbl 0438.58003 · doi:10.1111/j.1749-6632.1979.tb29485.x
[18] D. Ruelle, Ergodic theory of differentiable dynamical systems,Publ. Math. IHES,50 (1979), 27–58. · Zbl 0426.58014
[19] V. A. Rohlin, On the fundamental ideas of measure theory,Amer. Math. Soc. Transl. (1),10 (1962), 1–54.
[20] V. A. Rohlin, Lectures on the theory of entropy of transformations with invariant measures,Russ. Math. Surveys,22:5 (1967), 1–52. · Zbl 0174.45501 · doi:10.1070/RM1967v022n05ABEH001224
[21] C. Series, The Poincaré flow of a Foliation,Amer. J. Math.,102 (1980), 93–128. · Zbl 0434.28017 · doi:10.2307/2374172
[22] Ya. G. Sinai, Gibbs measures in ergodic theory,Russ. Math. Surveys,27:4 (1972), 21–69. · Zbl 0246.28008 · doi:10.1070/RM1972v027n04ABEH001383
[23] L. S. Young, Dimension, entropy and Lyapunov Exponents,Ergod. Th. and Dynam. Syst.,2 (1982), 109–124. · Zbl 0523.58024 · doi:10.1017/S0143385700009615
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.